Chover-type laws of the iterated logarithm for weighted sums

Peng, Liang, Qi, Yongcheng . Statistics & Probability Letters 2003. 65 (4) :401-410

Locate this article in:

Bibtex

@article{CIS-231822,
  Author = {Peng, Liang and Qi, Yongcheng},
  Title = {Chover-type laws of the iterated logarithm for weighted sums},
  Journal = {Statistics & Probability Letters},
  Volume = {65},
  Number = {4},
  Year = {2003},
  Pages = {401--410},
  Keywords = {Stable law, Almost sure convergence}
}

Similar articles